# SDR P5CA9500051

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT INBOARD CORNER OF AFT LEFT NOSE GEAR DOOR.  INSTALLED REPAIR PER BOEING SRM 51-40-03 PAGE 9-12.
